# SDR ASAA9710086

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5260 · Entrance Stairs
- Part: Crankshaft
- Part number: 69482481
- Condition: Worn
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENACNE CHECK, FOUND THE AFT AIRSTAIRS WOULD NOT EXTEND IN EMERGENCY.  REPLACED LOCK-OUT CRANK SPLINE SHAFT AND ADJUSTED RIGGING.  AFT AIRSTAIRS OPERATE NORMALLY.  TT:  38,772 HOURS.  TC:  36,960.  (X)
